Full Text:   <2622>

CLC number: O211

On-line Access: 

Received: 2006-03-03

Revision Accepted: 2006-08-09

Crosschecked: 0000-00-00

Cited: 0

Clicked: 4871

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2007 Vol.8 No.1 P.158-163


Lp-estimates on a ratio involving a Bessel process

Author(s):  LU Li-gang, YAN Li-tan, XIANG Li-chi

Affiliation(s):  Basic College, Zhejiang Wanli University, Ningbo 315101, China; more

Corresponding email(s):   luligang1234@126.com

Key Words:  Bessel processes, Diffusion process, Itô, &rsquo, s formula, Domination relation

LU Li-gang, YAN Li-tan, XIANG Li-chi. Lp-estimates on a ratio involving a Bessel process[J]. Journal of Zhejiang University Science A, 2007, 8(1): 158-163.

@article{title="Lp-estimates on a ratio involving a Bessel process",
author="LU Li-gang, YAN Li-tan, XIANG Li-chi",
journal="Journal of Zhejiang University Science A",
publisher="Zhejiang University Press & Springer",

%0 Journal Article
%T Lp-estimates on a ratio involving a Bessel process
%A LU Li-gang
%A YAN Li-tan
%A XIANG Li-chi
%J Journal of Zhejiang University SCIENCE A
%V 8
%N 1
%P 158-163
%@ 1673-565X
%D 2007
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2007.A0158

T1 - Lp-estimates on a ratio involving a Bessel process
A1 - LU Li-gang
A1 - YAN Li-tan
A1 - XIANG Li-chi
J0 - Journal of Zhejiang University Science A
VL - 8
IS - 1
SP - 158
EP - 163
%@ 1673-565X
Y1 - 2007
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2007.A0158

Let Z=(Zt)t≥0 be a Bessel process of dimension δ (δ>0) starting at zero and let K(t) be a differentiable function on [0, ∞) with K(t)>0 (∀t≥0). Then we establish the relationship between Lp-norm of log1/2(1+δJτ) and Lp-norm of sup Zt[t+k(t)]–1/2 (0≤tτ) for all stopping times τ and all 0<p<+∞. As an interesting example, we show that ||log1/2(1+δLm+1(τ))||p and ||supZt∏[1+Lj(t)]–1/2||p (0≤jm, j∈Ζ; 0≤tτ) are equivalent with 0<p<+∞ for all stopping times τ and all integer numbers m, where the function Lm(t) (t≥0) is inductively defined by Lm+1(t)=log[1+Lm(t)] with L0(t)=1.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article


[1] Barlow, M.T., Yor, M., 1981. (Semi-)Martingale inequalities and local times. Z. W. Verw. Geb., 55(3):237-254.

[2] Dubins, L.E., Shepp, L.A., Shiryaev, A.N., 1993. Optimal stopping rules and maximal inequalities for Bessel processes. Theory Probab. Appl., 38(2):226-261.

[3] Göing-Jaeschke, G., Yor, M., 2003. A survey and some generalizations of Bessel processes. Bernoulli, 9:313-349.

[4] Graversen, S.E., Peskir, G., 2000. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc., 128(10):3035-3041.

[5] Ikeda, N., Watanabe, S., 1981. Stochastic Differential Equations and Diffusion Processes. North Holland-Kodansha, Amsterdam and Tokyo.

[6] Jacka, S.D., Yor, M., 1993. Inequalities for non-moderate functions of a pair of stochastic processes. Proc. London Math. Soc., 67:649-672.

[7] Lenglart, E., Lépingle, D., Pratelli, M., 1980. Présentation unifiée de certaines inégalités de la théorie des martingales. Lect. Notes Math., 784:26-48.

[8] Revuz, D., Yor, M., 1998. Continuous Martingales and Brownian Motion (3rd Ed.). Springer-Varlag, Berlin, Heidelberg and New York.

[9] Rogers, L., Williams, D., 1987. Diffusion, Markov Processes and Martingales, Vol. 2: Itô Calculus. Wiley and Sons, New York.

[10] Yan, L., 2003. Maximal inequalities for a continuous semimartingale. Stochastics and Stochastics Reports, 75(1-2):39-47.

[11] Yan, L., Zhu, B., 2004. A ratio inequality for Bessel processes. Stat. Prob. Lett., 66(1):35-44.

[12] Yan, L., Zhu, B., 2005. Lp estimates on diffusion processes. J. Math. Anal. Appl., 303(2):418-438.

[13] Yan, L., Ling, J., 2005. Iterated integrals with respect to Bessel processes. Stat. Prob. Lett., 74(1):93-102.

Open peer comments: Debate/Discuss/Question/Opinion


Please provide your name, email address and a comment

Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE